JournalszaaVol. 16, No. 3pp. 739–747

The Skew Derivative Problem in the Exterior of Open Curves in a Plane

  • P.A. Krutitskii

    Moscow State University, Russian Federation
The Skew Derivative Problem in the Exterior of Open Curves in a Plane cover
Download PDF

Abstract

The skew derivative problem for the Laplace equation in the exterior of open curves in the plane is reduced to the Fredholm integral equation of the second kind, which is uniquely solvable.

Cite this article

P.A. Krutitskii, The Skew Derivative Problem in the Exterior of Open Curves in a Plane. Z. Anal. Anwend. 16 (1997), no. 3, pp. 739–747

DOI 10.4171/ZAA/788